Vol. 37, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Quasivector topologies

Forrest Miller

Vol. 37 (1971), No. 2, 445–451

A topology on a vector space for which the vector operations are only separately continuous is called a quasivector topology. Some version of most of the usual results for topological vector spaces is obtained for these topologies. Convergence structures which are more general than topologies can be used to obtain results about quasivector topologies and this relationship is described and used. The techniques are motivated by certain quasivector topologies which occur in functional analysis and references are given to these occurrences.

Mathematical Subject Classification 2000
Primary: 46A99
Received: 21 September 1970
Revised: 23 October 1970
Published: 1 May 1971
Forrest Miller